Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on global solvability of vector fields


Author: Jorge Hounie
Journal: Proc. Amer. Math. Soc. 94 (1985), 61-64
MSC: Primary 35F99; Secondary 35A99, 58G99
MathSciNet review: 781057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider global solvability of complex vector fields on noncompact manifolds. The case of real vector fields had been considered by Malgrange, and Hörmander studied the complex case, assuming that the real and imaginary parts are everywhere linearly independent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35F99, 35A99, 58G99

Retrieve articles in all journals with MSC: 35F99, 35A99, 58G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781057-7
PII: S 0002-9939(1985)0781057-7
Article copyright: © Copyright 1985 American Mathematical Society